RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Velichko, M V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:288
Abstract pages:762
Full texts:378
References:117
E-mail: ,

http://www.mathnet.ru/eng/person33645
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. M. V. Velichko, “The Jordan block structure of images of long root elements in modular representations of algebraic groups of types $B_n$ and $F_4$”, Tr. Inst. Mat., 19:2 (2011),  7–11  mathnet
2007
2. M. V. Velichko, A. A. Osinovskaya, I. D. Suprunenko, “The group generated by round permutations of the cryptosystem BelT”, Tr. Inst. Mat., 15:1 (2007),  15–21  mathnet
3. M. V. Velichko, I. D. Suprunenko, “On the behaviour of small quadratic elements in representations of the special linear group with large highest weights”, Zap. Nauchn. Sem. POMI, 343 (2007),  84–120  mathnet  mathscinet; J. Math. Sci. (N. Y.), 147:5 (2007), 7021–7041  scopus
2006
4. M. V. Velichko, “On the behaviour of root elements in modular representations of symplectic groups”, Tr. Inst. Mat., 14:2 (2006),  28–34  mathnet

Presentations in Math-Net.Ru
1. О блочной структуре длинных корневых элементов в неприводимых представлениях алгебраических групп типа $C_n$
M. V. Velichko
Lie groups and invariant theory
April 12, 2006 16:20

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020